American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Bernd Ammann, Mattias Dahl and Emmanuel Humbert. The conformal Yamabe constant of product manifolds. Proc. Amer. Math. Soc. 141 (2013) 295-307.
Abstract, references, and article information
View Article: PDF

[2] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information
View Article: PDF

[3] Maria J. Esteban, Mathieu Lewin and Eric Séré. Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. 45 (2008) 535-593. MR 2434346.
Abstract, references, and article information
View Article: PDF

[4] L. A. Caffarelli and Fang-Hua Lin. Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries. J. Amer. Math. Soc. 21 (2008) 847-862. MR 2393430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. Emamizadeh and M. Zivari-Rezapour. Monotonicity of the principal eigenvalue of the $p$-Laplacian in an annulus. Proc. Amer. Math. Soc. 136 (2008) 1725-1731. MR 2373602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Tetsutaro Shibata. Asymptotic expansion of solutions to nonlinear elliptic eigenvalue problems. Proc. Amer. Math. Soc. 133 (2005) 2597-2604. MR 2146203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bernard Helffer, Didier Robert and Xue Ping Wang. Semiclassical analysis of a nonlinear eigenvalue problem and nonanalytic hypoellipticity. St. Petersburg Math. J. 16 (2005) 285-296. MR 2068356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Manuel Delgado and Antonio Suárez. On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proc. Amer. Math. Soc. 132 (2004) 1721-1728. MR 2051133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information
View Article: PDF

[10] Guozhen Lu and Juncheng Wei. On a Sobolev inequality with remainder terms. Proc. Amer. Math. Soc. 128 (2000) 75-84. MR 1694339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Takayoshi Ogawa and Takashi Suzuki. Two dimensional elliptic equation with critical nonlinear growth. Trans. Amer. Math. Soc. 350 (1998) 4897-4918. MR 1641254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Paul A. Binding, Pavel Drábek and Yin Xi Huang. On the Fredholm alternative for the $p$-Laplacian. Proc. Amer. Math. Soc. 125 (1997) 3555-3559. MR 1416077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yin Xi Huang. On the eigenvalues of the $p$-Laplacian with varying $p$. Proc. Amer. Math. Soc. 125 (1997) 3347-3354. MR 1403133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Pavel Drábek and Yin Xi Huang. Bifurcation problems for the $p$-Laplacian in $R^n$ . Trans. Amer. Math. Soc. 349 (1997) 171-188. MR 1390979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] P. A. Binding and Y. X. Huang. Existence and nonexistence of positive eigenfunctions for the $p$-Laplacian . Proc. Amer. Math. Soc. 123 (1995) 1833-1838. MR 1260160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Kimitoshi Tsutaya. Scattering theory for semilinear wave equations with small data in two space dimensions . Trans. Amer. Math. Soc. 342 (1994) 595-618. MR 1214786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Adimurthi and S. L. Yadava. On a conjecture of Lin-Ni for a semilinear Neumann problem . Trans. Amer. Math. Soc. 336 (1993) 631-637. MR 1156299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ismael Ali, Alfonso Castro and R. Shivaji. Uniqueness and stability of nonnegative solutions for semipositone problems in a ball . Proc. Amer. Math. Soc. 117 (1993) 775-782. MR 1116249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Song-Sun Lin. Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains . Proc. Amer. Math. Soc. 117 (1993) 803-811. MR 1116265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] K. J. Brown and R. Shivaji. Instability of nonnegative solutions for a class of semipositone problems . Proc. Amer. Math. Soc. 112 (1991) 121-124. MR 1043405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Tilak Bhattacharya. Radial symmetry of the first eigenfunction for the $p$-Laplacian in the ball . Proc. Amer. Math. Soc. 104 (1988) 169-174. MR 958061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Takashi Suzuki and Ken’ichi Nagasaki. On the nonlinear eigenvalue problem $\Delta u+\lambda e\sp u=0$ . Trans. Amer. Math. Soc. 309 (1988) 591-608. MR 961602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Chris Cosner. Estimates for eigenfunctions and eigenvalues of nonlinear elliptic problems . Trans. Amer. Math. Soc. 282 (1984) 59-75. MR 728703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1